# SDR HEEA968083

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Defective
- Location: Cockpit
- Component: ARNAV21
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME BUTTONS HAVE INTERMITTENT BACKLIGHTING.
